MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION ZERO TIP; BRONCHOSCOPE ACCESSORY
Model Number M00513200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a zero tip pulmonary basket was used in the lungs during an airway foreign body retrieval procedure performed on an unknown date.During the procedure, a basket wire broke when attempting to close the basket inside the patient.The broken wire was still attached to the device.The basket was pulled out and another zero tip pulmonary basket was used to complete the procedure.There were no patient complications as a result of this event.

Brand Name
ZERO TIP
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12728903
Report Number3005099803-2021-05648
Device Sequence Number1466914
Product Code KTI
UDI-Device Identifier08714729414995
UDI-Public08714729414995
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K020765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2023
Device Model NumberM00513200
Device Catalogue Number1320
Device Lot Number0025780087
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date11/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1